# SDR REXA2016053000967

- Difficulty date: May 30, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 25,275 hours, 23,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409+128, BL 0, RT VERTICAL POST HAS AN INDICATION IN THE AFT FLANGE RADIUS AT WL 69, .250" L BY 80% FSH & LT POST HAS AN INDICATION IN THE AFT FLANGE RADIUS AT WL 69, .252" L BY 80% FSH.  FAILED NDT INSPECTION.  R & R BS 409+128 BL 0 POST ASSEMBLY IAW SRM 51-42-06 & REO 601R-53-41-889 REV A.  THIS IS A MAJOR REPAIR.
